Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in chest, stopped drinking coffee

What could be causing discomfort in the center of my chest and occasionally my right breast . This has been going off and on for 3 weeks. I stopped drinking coffee and pop after noon thinking they were the cause. When this happens it is usually in the evening or when I get up in the morning.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and welcome to HCM.

Your age is important here which u have not mentioned.

Chest pain could be cardiac(heart related ) or non cardiac

Non Cardiac chest pain reasons are
1.musculoskeletal pain
2.Pain due to gastritis

I think you might be suffering from one of the above mentioned causes after reading your complaints

Take Cap Pan D 40 mg 1-0-0 before breakfast for 15 days, Take Tab Equiflex 1-0-1 after food for 3 days.Avoid coffee/tea, spicy food, avoid lifting heavy weights.
See if your symptoms improve, if not you have to visit a local doctor for proper diagnosis of the cause of your chest pain.

Dr Santosh

Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor